# SDR WRNA200600012

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 52,372 hours, 21,709 cycles
- Engine: Ge CF650C2
- Engine time: 77,635 hours, 16,056 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Flange
- Condition: Cracked
- Location: Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL QUANTITY WENT TO (0), OIL PRESSURE FLUCTUATED AT 10 PSI WITH LOW OIL PRESSURE  LIGHT ILLUMINATED ON MASTER WARNING PANEL AND HIGH OIL TEMPERATURE.  ENGINE WAS SHUTDOWN, AIRCRAFT MADE A SAFE LANDING AT BDL.  LEAK CHECK OF ENGINE REVELED OIL LEAKING FROM CRACKED FLANGE OF OIL SCAVENGE STRUT AT COMPRESSOR REAR FRAME. REPLACED ENGINE.
